Acta Medica Scandinavica · 1973 · 17 citations · 9 references
PharmacyPharmacologyToxicologyElectrophysiologyPathophysiologyPoisoning DiagnosisArrhythmia PharmacotherapyAtrial FibrillationCardiac ArrhythmiasClinical Manifestations Of IntoxicationMonitoring Of DigoxinAcute Digoxin ToxicityDigitalis ToxicityDigoxin UseSerum Digoxin ConcentrationSerum Digoxin MeasurementSuicidal Ingestion
Abstract. Two patients who had ingested digoxin in great doses with suicidal intent are presented. They reached plasma digoxin levels of 8.1 and 14.4 ng/ml respectively. The urinary excretion, and for one of them the successive loading of tissue digoxin, were followed. Discrepancies were found due to one of the patients being previously undigitalized, the other having for many years been on digitalis treatment. During the first days of intoxication atrial arrhythmias and A‐V block predominated. No ventricular arrhythmias were seen. At a level less than 2 ng/ml the digitalis‐induced dysrhythmias disappeared.
9
Intensive Hospital Monitoring of Adverse Reactions to Drugs
N. Hurwitz, O. L. Wade · BMJ · 1969 · 301 citations · Full text
Plasma Digoxin Concentrations in Patients with Atrial Fibrillation
D. A. Chamberlain, R. White, M. R. Howard et al. · BMJ · 1970 · 209 citations · Full text
Medicine, Cardiology, Pharmacology +13
Suicidal and Accidental Digoxin Ingestion
Thomas W. Smith, James T. Willerson · Circulation · 1971 · 156 citations
Medicine, Cardiology, Pharmacology +16